Saturday, February 2, 2013

Triaminic and Theraflu Syrup Recall

Triaminic and Theraflu syrup has been recalled due to faulty child-resistant caps. The caps fail to function properly and as a result can be removed by children with the tamper-evident seal in place. This in turn poses a risk that a child may unintentionally ingest the syrup causing poisoning.

These syrups contain acetaminophen and diphenhydramine which are required by the Poison Prevention Packaging Act to be sealed with child-resistant packaging.

There has been 12 reports of children unscrewing the locked cap and 4 children ingesting the syrup resulting in 1 child requiring medical attention. This recall involves Triaminic Syrups and Theraflu Warming Relief Syrups for coughs, colds and fevers. There are 24 types of these two products included in the recall. A complete list of products, lot numbers and National Drug Codes (NDC) can be found at novartisOTC.com.

Stop using the recalled product immediately and contact Novartis by calling toll-free at 866-553-6742 or by visiting novartisOTC.com for instructions on how to return the product for a full refund.

SSMom

No comments:

Post a Comment